# SDR DALA13014380968

- Difficulty date: April 1, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 59,265 hours, 43,611 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cam
- Condition: Misinstalled
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX, THE TAILCONE RELEASE CAM ASSY WAS FOUND TO BE IMPROPERLY INSTALLED.  THE TAILCONE RELEASE CAM FAILED THE TORQUE REQUIREMENT CHECK.  REMOVED CAM ASSY & REPLACED SPACER, PERFORMED CAM TORQUE CHECK IAW AMM 53-53-00 AND AMDS 5350-01077-0101, STEP 7.  TORQUE WITHIN LIMITS.  COMPLIED WITH REQUIRED INSPECTION.
